liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Conditions for convergence of random coefficient AR(1) processes and perpetuities in higher dimensions
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.
2014 (English)In: Bernoulli, ISSN 1350-7265, E-ISSN 1573-9759, Vol. 20, no 2, 990-1005 p.Article in journal (Refereed) Published
Abstract [en]

A d-dimensional RCA(1) process is a generalization of the d-dimensional AR(1) process, such that the coefficients {M-t; t =1, 2, ...} are i.i.d. random matrices. In the case d =1, under a nondegeneracy condition, Goldie and Mailer gave necessary and sufficient conditions for the convergence in distribution of an RCA(1) process, and for the almost sure convergence of a closely related sum of random variables called a perpetuity. We here prove that under the condition parallel to Pi(n)(t=1) M-t parallel to -greater than(a.s.) 0 as n -greater than infinity, most of the results of Goldie and Mailer can be extended to the case d greater than 1. If this condition does not hold, some of their results cannot be extended.

Place, publisher, year, edition, pages
Bernoulli Society for Mathematical Statistics and Probability , 2014. Vol. 20, no 2, 990-1005 p.
Keyword [en]
AR(1) process; convergence; higher dimensions; matrix norm; matrix product; perpetuity; random coefficient; random difference equation; random matrix; RCA(1) process
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-106115DOI: 10.3150/13-BEJ513ISI: 000333440800022OAI: oai:DiVA.org:liu-106115DiVA: diva2:714051
Available from: 2014-04-25 Created: 2014-04-24 Last updated: 2017-12-05

Open Access in DiVA

fulltext(269 kB)97 downloads
File information
File name FULLTEXT01.pdfFile size 269 kBChecksum SHA-512
b39d0fca3c1dd9a9484f76547586f969ead11b16c4d048717cc78b2b0424b066c6ae85e923671479e54cb739e098ac69b7d11c1dc848d2d98d754cf7cf974355
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Erhardsson, Torkel

Search in DiVA

By author/editor
Erhardsson, Torkel
By organisation
Mathematical Statistics The Institute of Technology
In the same journal
Bernoulli
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
Total: 97 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 130 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf